# SDR TRBACPCP2010006

- Difficulty date: February 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,615 hours, 29,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 31,615 hours, 29,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LT WING FUEL PUMP CUT-OUT.  COMPLIED WITH  SRI-DO/TS-0618/10-12888 REF NDT REPORT AMS100121-33 FOR UT & HFEC RESULTS. NO DEFECTS NOTED AT THIS TIME. LT WING SRAS DO/TS-128/08, 4450.  AROUND LT WING FUEL PUMP CUTOUT.  COMPLIED WITH. OK FOR SERVICE. TO BE INSPECTED IN 2YR INTERVALS TASK571402-DVI-10000.  COMPLIED WITH EO E2-57MR-362 LT WING LOWER SKIN CORROSION BLEND OUT AT FUEL PUMP CUT OUT.
